Jump to content
CrazyBoards.org

Recommended Posts

Here's my story Ive been on a total of 4 antipsychotic in my lifetime Geodon, Abilify, Seroquel and Risperdal. My first antipsychotic was Geoadon I was on that for 4 days and developed uncontrollable tongue and mouth movements and was given two shots of benadryl before it stop.

My second antipsychoitc was Seroquel, it very quickly made my tongue move and out of fear of what happen on geodon happening again I stoped.

My third was Abilify a week later of taking it my eyes started to move on there own I stayed on it for 2 more weeks until the point it was beginning to become difficult seeing and the pain was very bad so I ended up stoping this drug eye problems stayed for a month then went away.

Last one I try was on for a week Risperdal I got a the 2 problems above tongue moving and eye problems and a new one jaw moving on its own scared of this stopped treatment.

I have discovered when I increase my dopamine with high grade epa fish oil I get all the above problems. So to me it would seem Ive had some kind of dormant problem that I have had all along and have maybe been making it worse with antipsychotics.

I need to be on some kind of antipsychotic for my condition but I need to pick this right one to hopefully minimize movement problems.

I hear clozapine is good for people with dystonia and tardive dyskinesia but I liked to keep that as a last resort.

any suggestions on what would be good choice med and maybe someone knows whats wrong with me why I cant handle dopamine.

thanks.

Link to comment
Share on other sites

You haven't tried Zyprexa, Saphris, or Fanapt yet.

Were you given a med (besides Benadryl) to counter the EPS stuff? A lot of people have luck with Cogentin or Artane.

Link to comment
Share on other sites

yeah, it is not unreasonable to consider the idea of a stronger med to control eps. obviously, the older AAPs are out. i'd agree with trying fanapt and/or saphris, as they are kind of third generation, though similar.

eps stuff can be treated, but it's fair to say that it DOES sometimes become permanent, so if you fear that greatly, i'd really say that clozopine is the choice once you try the rest of the AAPS. i know it has some scary stuff to it, but it may really be your best bet and many people do extremely well on it.

Anna

Link to comment
Share on other sites

You sure it's a PD? If it is Schizoid PD, then you don't have a med issue - you have a therapy issue.

I have obsessions only, and I take an AD for that. Works wonders.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...